MathSciNet Relay Station
MathSciNet bibliographic data
MR2294222 15A52 (60H25 82B31)
Mingo, James A.; Śniady, Piotr; Speicher, Roland Second order freeness and fluctuations of random matrices. II. Unitary random matrices. Adv. Math. 209 (2007), no. 1, 212–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement